# SDR MASA2010052900569

- Difficulty date: May 29, 2010
- Submitted: May 31, 2010
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 15,724 hours, 12,200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT AFT OVERWING EMERGENCY LIGHT LENS CRACKED.  MX REPLACED LT AFT OVERWING EMERGENCY LIGHT LENS.
